# SDR CA040604011

- Difficulty date: May 27, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 402C
- Aircraft time: 13,861 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Shaft
- Condition: Broken
- Location: Vacuum Pump
- Component: Pump, Airborne
- Component part number: 442CW
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) VACUUM PUMP SHEAR SHAFT, BROKE AFTER INSTALLED.  REPLACED PUMP BY OTHER SOURCE.
